# SDR UIEA200700489

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 66,869 hours, 12,950 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 65B1166947
- Part serial: 000183
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR INBOARD STRUT DOOR HAS FORWARD EDGE COMPOSITE CRACK.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-300 SRM 51-40-09, FIG 12, SHEETS 1, 2 AND 3.
